2018
Том 70
№ 11

All Issues

Parasyuk E. N.

Articles: 4
Article (Ukrainian)

On the reduction method for non-linear systems

Lavrenyuk S. P., Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1973. - 25, № 4. - pp. 550—554

Brief Communications (Russian)

On a theorem of the Tamarkin type and its application to the second basic problem of the plane theory of elasticity

Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 4. - pp. 537-539

Brief Communications (Russian)

On the index of the integral operator of the corresponding second problem of the plane theory of elasticity

Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 2. - pp. 250-253

Brief Communications (Russian)

Feinman's integrals and Poincare's method

Parasyuk E. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1963. - 15, № 3. - pp. 320-312